# SDR AALA201909279016

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 46,019 hours, 32,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: WHILE AIRBORNE EMERGENCY EXIT LIGHTS ABOVE DOORS/WINDOWS ILLUMINATED. EVEN TURNING EMERGENCY LIGHT SWITCH OFF LIGHTS REMAINED ON. RESET CIDS. IAW TSM 24-00-00. TEST EXIT SIGNS IAW AMM 33-51-17 OPS TEST GOOD.
